Items where Division is "Preprints" filtered by Panero, Marco

Group by: Creators | Item Type | No Grouping
Jump to: B | C | G | P
Number of items: 12.

B

Billó, Marco and Caselle, Michele and Hasenbusch, Martin and Panero, Marco (2005) QCD string from D0 branes. (Preprint)

C

Caselle, Michele and Hasenbusch, Martin and Panero, Marco (2005) Comparing the Nambu-Goto string with LGT results. Journal of High Energy Physics, 2005 (03). 026-026. ISSN 1029-8479

Caselle, Michele and Hasenbusch, Martin and Panero, Marco (2006) High precision Monte Carlo simulations of interfaces in the three-dimensional Ising model: a comparison with the Nambu-Goto effective string model. Journal of High Energy Physics, 2006 (03). 084-084. ISSN 1029-8479

Caselle, Michele and Hasenbusch, Martin and Panero, Marco (2005) On the effective string spectrum of the tridimensional Z2 gauge model. Journal of High Energy Physics, 2006 (01). 076-076. ISSN 1029-8479

Caselle, Michele and Hasenbusch, Martin and Panero, Marco (2004) Short distance behaviour of the effective string. (Preprint)

G

Gliozzi, F. and Lottini, S. and Panero, Marco and Rago, A. (2005) Random percolation as a gauge theory. Nuclear Physics B, 719 (3). pp. 255-274. ISSN 05503213 (Preprint)

Govindarajan, T. R. and Kürkçüoğlu, Seçkin and Panero, Marco (2006) Nonlocal regularisation of noncommutative field theories. Modern Physics Letters A, 21 (24). pp. 1851-1863. ISSN 0217-7323

P

Panero, Marco (2006) Numerical simulations of a non-commutative theory: the scalar model on the fuzzy sphere. Journal of High Energy Physics, 2007 (05). 082-082. ISSN 1029-8479

Panero, Marco (2006) Quantum Field Theory in a Non-Commutative Space: Theoretical Predictions and Numerical Results on the Fuzzy Sphere. Symmetry, Integrability and Geometry: Methods and Applications. ISSN 1815-0659

Panero, Marco (2005) Studying glueball masses in non-Abelian LGT with the LW algorithm. (Preprint)

Panero, Marco (2004) A numerical study of a confined Q anti-Q system in compact U(1) lattice gauge theory in 4D. (Preprint)

Panero, Marco (2005) A numerical study of confinement in compact QED. Journal of High Energy Physics, 2005 (05). 066-066. ISSN 1029-8479

This list was generated on Sun May 26 06:59:25 2024 IST.